# SDR UPS97222101

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65217495A
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SI-CHECK, NR 1 K-FLAP BULLNOSE CORRODED AT LUGS.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW MM 27-81-01.  INSTALLED NEW BULLNOSE IAW MM 27-81-01.
